Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Villanueva, Ignacio and Peralta Pereira, Antonio Miguel and Wright, J. D. Maitland and Ylinen, Kari (2010) Quasi completely continuous multilinear operators. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 140 (3). pp. 635-649. ISSN 0308-2105

Peralta Pereira, Antonio Miguel and Villanueva, Ignacio and Wright, J. D. Maitland and Ylinen, Kari (2007) Topological characterisation of weakly compact operators. Journal of Mathematical Analysis and Applications, 325 (2). pp. 968-974. ISSN 0022-247X

Villanueva, Ignacio and Peralta Pereira, Antonio Miguel and Wright, J. D. Maitland and Ylinen, Kari (2010) Weakly compact operators and the strong* topology for a Banach space. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 140 (6). pp. 1249-1267. ISSN 0308-2105

This list was generated on Wed Jul 30 03:16:58 2014 CEST.